# SDR UPS06446571

- Difficulty date: March 14, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69B14272Y5
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1100 LBL78-96 LATERAL FLOOR SUPPORT FOUND CORRODED.  CORROSION BLEND OUT 0.050" BY 3/8" BY 7/8" EXCEEDED SRM LIMIT.  LATERAL FLOOR SUPPORT REPLACED AS PER SRM 51-10-01 P9.
